About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 356105, 5 pages
http://dx.doi.org/10.1155/2013/356105
Research Article

Higher-Order Convergent Iterative Method for Computing the Generalized Inverse over Banach Spaces

College of Science, Guangxi University for Nationalities, Nanning 530006, China

Received 16 May 2013; Revised 24 September 2013; Accepted 24 September 2013

Academic Editor: Qing-Wen Wang

Copyright © 2013 Xiaoji Liu and Fu Huang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiaoji Liu and Fu Huang, “Higher-Order Convergent Iterative Method for Computing the Generalized Inverse over Banach Spaces,” Abstract and Applied Analysis, vol. 2013, Article ID 356105, 5 pages, 2013. doi:10.1155/2013/356105